Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Buser's isoperimetric inequalities with integral norms of Ricci curvature


Author: Seong-Hun Paeng
Journal: Proc. Amer. Math. Soc. 139 (2011), 2903-2910
MSC (2000): Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-2010-10725-6
Published electronically: November 2, 2010
MathSciNet review: 2801631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize Buser's isoperimetric inequality with integral norms of Ricci curvature.


References [Enhancements On Off] (What's this?)

  • [B] P. Buser, A note on the isoperimetric constant, Ann. Sci. École Norm. Sup., Paris 15 (1982), 213-230. MR 683635 (84e:58076)
  • [Ch] I. Chavel, Riemannian geometry-A modern introduction, Cambridge University Press (1993). MR 1271141 (95j:53001)
  • [C] C. B. Croke, Rigidity theorems in Riemannian geometry, Geometric methods in inverse problems and PDE control, The IMA volumes in Mathematics and its Applications, Springer (1993), 47-72. MR 2169902 (2007c:53052)
  • [Ga] S. Gallot, Isoperimetric inequalities based on integral norms of Ricci curvature, Astérisque 157-158 (1988), 191-216. MR 976219 (90a:58179)
  • [Pa] S.-H. Paeng, Volume entropy and integral Ricci curvatures over closed geodesics, Proc. Amer. Math. Soc. 135 (2007), 3677-3684. MR 2336584 (2008g:53033)
  • [PW] P. Petersen, G. Wei, Relative volume comparison with integral curvature bounds, Geom. Funct. Anal. 7 (1997), 1031-1045. MR 1487753 (99c:53023)
  • [S] V. Sharafutdinov, Ray transform and some rigidity problems for Riemannian metrics, Geometric methods in inverse problems and PDE control, The IMA volumes in Mathematics and its Applications, Springer (1993), 215-238. MR 2169905 (2006g:53052)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20


Additional Information

Seong-Hun Paeng
Affiliation: Department of Mathematics, Konkuk University, 1 Hwayang-dong, Gwangjin-gu, Seoul 143-701, Republic of Korea
Email: shpaeng@konkuk.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-2010-10725-6
Keywords: Buser’s isoperimetric inequality, integral norm of Ricci curvature
Received by editor(s): March 25, 2010
Received by editor(s) in revised form: April 18, 2010
Published electronically: November 2, 2010
Additional Notes: This work was supported by Konkuk University and National Research Foundation of Korea (NRF) grant funded by the Korea Government (MEST) (No. 2010-0015791 and 2010-0001194).
Communicated by: Jianguo Cao
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society